# SDR IPXA2016030100197

- Difficulty date: February 20, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 26,937 hours, 16,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 652532622
- Part serial: 062
- Condition: Damaged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, MCD HAS SCREW STRIKE AT LOWER BS 487.  SCREW STRIKE DAMAGE .030 DEEP, ORIGINAL MATERIAL THICKNESS .090, REMAINING .060 OUT OF LIMITS IAW 52-30-02.  REMOVED, FABRICATED AND INSTALLED NEW 65-25327-20, FRAME DOUBLE IAW DWG 65-25327, REV U.
